# SDR SWI2025F00116

- Difficulty date: November 13, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE (DOOR SIDE) HAS MULTIPLE GOUGES ON THE LUG LANDS, IN THE LUG TO LAND RADIUS AND ON THE SIDES OF THE LUGS.      (C-CHECK RO 1/29/2025)    BLENDED AND EVAL'D PAX DOOR PIANO HINGE LUG LANDS (DOOR SIDE), FOUND TO BE WITHIN LIMITS REF MHIRJ REO 670-52-11-511 REV E DATED 2017-08-02 TYPE 1COMPLIED WITH TASK CARD 51-900-1002-SKY
